# SDR CA010201007

- Difficulty date: December 31, 2000
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 10,177 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CAPTAINS WINDSHIELD CRACKED ON DESCENT TO TORONTO AT 25,000 FEET. REPLACED CAPTAINS WINDSHIELD.
